MAUDE Adverse Event Report: ORTHOFIX SRL ARTICULATED MINIRAIL FIXATOR HORIZONTAL AXIS-DOUBLE SLIDE

ORTHOFIX SRL ARTICULATED MINIRAIL FIXATOR HORIZONTAL AXIS-DOUBLE SLIDE
Catalog Number M514
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient had an accidental impact with a family member (older sibling) which resulted in a knock/fall.The impact of this appears to have caused the locking mechanism of the fixator to malfunction.The fixator has been removed.
 
Additional Manufacturer Narrative
Device involved in this event has not been returned for investigation, but it has been requested to return.If the device is returned an investigation will be completed and a follow up report will be submitted.
 
Additional Manufacturer Narrative
A technical evaluation of the product used was not performed as the product was not made available for the investigation.Unfortunately, no information about lot involved is available, therefore it is not possible to conduct any technical investigation.Orthofix tried to collect all the information necessary to determine the patient's current health condition to verify the resolution of the event.Unfortunately, this information was not made available.Orthofix continues monitoring the products on the market.
 
Event or Problem Description

Brand Name
ARTICULATED MINIRAIL FIXATOR HORIZONTAL AXIS-DOUBLE SLIDE
Common Device Name
ARTICULATED MINIRAIL FIXATOR HORIZONTAL AXIS-DOUBLE SLIDE
Manufacturer (Section D)
ORTHOFIX SRL
via delle nazioni, 9
bussolengo, verona, italy 37012
IT  37012
Manufacturer (Section G)
ORTHOFIX SRL
via delle nazioni, 9
bussolengo, verona, italy 37012
IT   37012
Manufacturer Contact
elvira taccarelli
via delle nazioni, 9
bussolengo, verona 37012
IT   37012
MDR Report Key23298375
Report Number9680825-2025-00037
Device Sequence Number10193285
Product Code JDW
UDI-Device Identifier18032568866551
UDI-Public18032568866551
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K955848
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberM514
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown